Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ohtokyovogue

I have no motivation to do anything

Recommended Posts

Posted

I have no motivation to do anything anymore, all I wanna do is sleep.... I push myself to go to work each day but I neglect my school work big time [i go to cyber school] I want to become in better shape again and lose weight but each day I don't exercise and just make excuses for myself... I feel like doing nothing anymore im 17 I shouldn't feel like this. Is it the accutane? I'm tired all the time I hate this its like a need 12 hours of sleep to feel okay if I sleep less than that I feel horrible. I don't know whats wrong with me

Share this post


Link to post
Share on other sites
Posted

i think accutane is known to cause depression in certain individuals as a side effect ): do you at least have clear skin

Share this post


Link to post
Share on other sites
Posted
i think accutane is known to cause depression in certain individuals as a side effect ): do you at least have clear skin

Yeah thats what I have heard... because of that I had to go through this big process of trying to get the med from my physc doc because ive had a history of depression and suicide attempts... and yeah my skin is clear I never really had that bad of skin but I did start getting cysts and I didnt want it to get really bad like it did for my mother [she has many scars because of it now]... maybe its this time of the year to.. I just feel im losing hope.

Share this post


Link to post
Share on other sites
Posted

maybe accutane is not the best thing for you right now. have you ever tried any topical solutions? because depression as a side effect is not really worth the clear skin.

Share this post


Link to post
Share on other sites
Posted
maybe accutane is not the best thing for you right now. have you ever tried any topical solutions? because depression as a side effect is not really worth the clear skin.

yeah Ive considered that before... the whole its not worth it and I have tried everything I think im going to be okay this feeling just sucks though I just hate being tired all the time.... this isnt the first time ive dealt with this kind of stuff and it prolly wont be the last.. but thanks for your out put

Share this post


Link to post
Share on other sites
Posted

You are putting yourself through unnecessary trouble. If it's the meds causing it, just drop them. There are alternative methods out there. Accutane's side effects are quite ridiculous.

Share this post


Link to post
Share on other sites
Posted

It is defintaley a side effect of accutane. It happened to me too. Today is the 2 day since I have finished my 6 month course. All I can say is sleep when you need to and try the best to motivate yourself. I know I hated that feeling too but I stuck with it. If you become so depressed that you are suicidal please stop taking the meds. Basically if it effects you that bad, stop taking the medication. Acne can cause depression as well so I would suggest you stick with the accutane because if you do stop you may end up being depressed about the acne coming back. Chin up, Accutane is a rollercoaster of a ride but it is best to just ride it out.

Share this post


Link to post
Share on other sites
Posted

It also happened to me. It wasn't depression in my case. I just felt lazy. :lol: Unmotivated. That's a good word. That feeling did go away fairly soon after the course was done. If you think you're depressed though (only you will know), be good to yourself and talk to your derm about it. Maybe you could benefit from a lower dose or by taking a month off.

Share this post


Link to post
Share on other sites
Posted

Definatly recognizable, i'm also lazy as f**k since i'm on roaccutane. But tryin to push myself to it

Share this post


Link to post
Share on other sites
Posted

I was like this from week 3-6.. I stopped letting it get me down and MADE myself go out and MADE myself go to the gym.. I feel better now.. Not sure if the feeling went away on it's own or if I pushed myself out of it.. Bottom line, I am doing alot better now, I am on day 53-ish

Share this post


Link to post
Share on other sites
Posted

Meet me in the gym and I will get you motivated to get huge! :dance:

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×